IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Correction to the paper ``Duality and flat base change on formal schemes''


Authors: Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman
Journal: Proc. Amer. Math. Soc. 131 (2003), 351-357
MSC (2000): Primary 14F99; Secondary 13D99, 14B15, 32C37
DOI: https://doi.org/10.1090/S0002-9939-02-06558-9
Published electronically: June 5, 2002
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In §8.3 of our paper ``Duality and Flat Base Change on Formal Schemes" some important results concerning localization and preservation of coherence by basic duality functors were based on the false statement that any closed formal subscheme of an open subscheme of the completion $\mathscr P$of a relative projective space is an open subscheme of a closed formal subscheme of $\mathscr P$. In this note, the said results are provided with solid foundations.


References [Enhancements On Off] (What's this?)

  • [DFS] L.Alonso Tarrío, A.Jeremías López, J. Lipman, Duality and flat base change on formal schemes. Studies in duality on Noetherian formal schemes and non-Noetherian ordinary schemes, Contemporary Mathematics, 244, American Mathematical Soc., Providence, RI, 1999, 3-90.MR 2000h:14017
  • [Co] B.Conrad, Deligne's notes on Nagata Compactifications, item 5 on <http://www-math. mit.edu/~dejong/#brian>
  • [De] P.Deligne, Cohomologie à supports propres. Théorie des Topos et cohomologie Étale des Schémas (SGA4) Tome 3, Lecture Notes in Math. no. 305, Springer-Verlag, New York, 1973, 250-461. MR 50:7132
  • [Ha] R. Hartshorne, Residues and Duality, Lecture Notes in Math., no.20, Springer-Verlag, New York, 1966. MR 36:5145
  • [HR] W.Heinzer and C.Rotthaus, Formal fibers and complete homomorphic images, Proc. Amer. Math. Soc. 120 (1994), 359-369.MR 94d:13020
  • [Li] J. Lipman, Non-noetherian Grothendieck duality. Studies in duality on Noetherian formal schemes and non-Noetherian ordinary schemes, Contemporary Mathematics, 244, American Mathematical Soc., Providence, RI, 1999, 115-123.MR 2000h:14017
  • [Lü] W. Lütkebohmert, On compactification of schemes, Manuscr. Math. 80, (1993), 95-111.MR 94h:14004
  • [Ne] A. Neeman, The Grothendieck duality theorem via Bousfield's techniques and Brown representability, J. Amer. Math. Soc. 9 (1996), 205-236.MR 96c:18006
  • [Ve] J.L.Verdier, Base change for twisted inverse image of coherent sheaves. Algebraic Geometry, Oxford Univ. Press, 1969, 393-408.MR 43:227

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14F99, 13D99, 14B15, 32C37

Retrieve articles in all journals with MSC (2000): 14F99, 13D99, 14B15, 32C37


Additional Information

Leovigildo Alonso Tarrío
Affiliation: Departamento de Álxebra, Facultade de Matemáticas, Universidade de Santiago de Compostela, E-15782 Santiago de Compostela, Spain
Email: leoalonso@usc.es

Ana Jeremías López
Affiliation: Departamento de Álxebra, Facultade de Matemáticas, Universidade de Santiago de Compostela, E-15782 Santiago de Compostela, Spain
Email: jeremias@usc.es

Joseph Lipman
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: lipman@math.purdue.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06558-9
Keywords: Grothendieck duality, formal scheme
Received by editor(s): July 2, 2001
Received by editor(s) in revised form: September 7, 2001
Published electronically: June 5, 2002
Additional Notes: The first two authors were partially supported by Spain’s DGESIC PB97-0530 research project. They thank the Mathematics Department of Purdue University for its hospitality and support.
The third author was partially supported by the National Security Agency.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society